Title

Universal Statistical-Model For Irradiance Fluctuations In A Turbulent Medium

Authors

Authors

R. L. Phillips;L. C. Andrews

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Keywords

Physics, Multidisciplinary

Journal Title

Journal of the Optical Society of America

Volume

72

Issue/Number

7

Publication Date

1-1-1982

Document Type

Article

Language

English

First Page

864

Last Page

870

WOS Identifier

WOS:A1982NV72800006

ISSN

0030-3941

Share

COinS